Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Tingling and stinging on penis head. Urge to urinate or ejaculate

i am a virgin ,male 22 years old, for the last 3 days i have a strange tingling and stinging sensation on my penis head,i dont masturbate these days,but i could remember that a week ago i ejaculated during sleep where my penis wasnt erect completely,or a bit hard,just aftr then i felt the urge to urinate,and this was the last incident after which this sensation came.i dont drink,but i smoke ,and for the last 3 days i had a very hard schedule with my exams and i drank a less amount of water.please doctor,help me with it,i dont feel good with it,i feel to urinate when it gets severe,or i feel to ejaculate.then i feel drops of urine comes out after i urinate.plz help me... plz
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  450
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Sexologist 's  Response
Dear mahadi.nsu, all your symptoms are of plain urethritis or crystaluria , get your urine analysis done . simply drink lot of water though it is winter, further nothing is related with your masturbation or night discharge.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor